# SDR REXA2018091100818

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,009 hours, 27,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60205
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT SIGN NOT FUNCTIONING AIRCRAFT RIGHT. R&R LOWER RT EMERGENCY FLOOR LEVEL LIGHT SIGN IN EMERGENCY EXIT ROW IAW AMM 33-51-10 OPS CK GOOD . P/N OFF ON 6020-5.
